# SDR SIMA200721901

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- Aircraft time: 23,669 hours, 28,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 16888
- Condition: Discharged
- Location: Emergency Lights
- Part time: 25,655 hours, 28,227 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR EMERGENCY TRACK LIGHTS INOPERATIVE.  REMOVED AND REPLACED 24LN EMERGENCY LIGHTING POWER SUPPLY IAW SAAB AMM 33-50-10.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
